Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Examples in the theory of the Schur group


Authors: Charles Ford and Gerald Janusz
Journal: Bull. Amer. Math. Soc. 79 (1973), 1233-1235
MSC (1970): Primary 16A26; Secondary 16A40, 20C05
DOI: https://doi.org/10.1090/S0002-9904-1973-13393-2
MathSciNet review: 0330210
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Benard and M. Schacher, The Schur subgroup. II, J. Algebra 22 (1972), 378-385. MR 302747
  • 2. G. J. Janusz, The Schur group of cyclotomic fields, J. Number Theory (to appear). MR 382234

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A26, 16A40, 20C05

Retrieve articles in all journals with MSC (1970): 16A26, 16A40, 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13393-2

American Mathematical Society